# SDR SWIA202054223

- Difficulty date: October 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ACCESS PANEL SUPPORT BRACKET AT FS 449.85 CRACKED, FLAGGED.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED NEW SUPPORT BRACKET P/N 601R31037-48 AT RT OVERWING ACCESS PANEL FS 449.85, REF CRJ200 SRM AND DWG.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH ATTACHED TASK.
